Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv and eye problems
Jul 29, 2007

I have been recently diagnosed with hiv, and since then I have had intermittant times when my eyes become irritated/watery and/or sort of scratchy. I have no vision problems, and this does not happen during specific activities i.e. driving,compter work,tv,etc, but seems to happen more when it gets to evening. Is this just normal fatigue, over 40 eyes, or something else?

Response from Dr. Henry

Eye symptoms as you describe are most often due to non-HIV causes. For patients with lower CD4 counts (< 200) we generally get a good baseline eye exam to look for HIV-related eye problems. Symptoms as you describe are often due to allergic reactions or other eye irritants. KH



Previous
Side effects of Aids or Aids Meds??
Next
dear doctor

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement